advertisement
Question
Posted by: Deps | 2007/03/20

Menopause etc etc

When I was 31 I was sterilised and then a few months later was diganosed by my gynae as being in early menopause. The cause of this was and still is unknown. I have suffered the effects over the years. Night sweats, hot flushes tiredness, moody, irratable, etc. Ive tried many HRT and altho some symtoms improved nothing helped for the acne that started when I was sterilised.Im 34 now My gynae put me on Minerva. Im on this for the last 10 months and it has helped my acne and symptoms alot but I have NO sex drive and for the last month am sufferring alot of hair loss. Why is this. I also had a large ovarian cyst which was aspirated. I have put on about 5 kgs over the last year. My gynae says I dont have PCOS just had the one cyst altho Im still having the pain that I was having with the cyst, but tests shows nothing so the cause is unknown. Can u advise? What should I do and where to start?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see a dermatologist about the acne. If you stopped the Minerva and used something else for the acne, the libido may improve. If the cyst is no longer there, your pain may not be gynaecological. Irritable bowel syndrome often presents in this way.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ron | 2007/03/22

Hi, do you eat a lot of fruit (apples etc), or muesli? Why I ask is, because after my hysterectomy (age 28), I was also having a lot of pain, only to discover the muesli & apple pips were sticking in my bowels (tubes), so now I don't eat muesli = no pain. just a suggestion.

Reply to ron

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement